# SDR ASAA2014022007233

- Difficulty date: February 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654681723
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD ANGLE AT BS 500C, LT OTBD HAS CORROSION.  ACFT GROUNDED.  REMOVED ANGLE, FABRICATED NEW, AND INSTALLED IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0.
